×

Found 244 Documents (Results 1–100)

Sufficient conditions for a multidimensional system of periodic wavelets to be a frame. (English. Russian original) Zbl 1453.42032

J. Math. Sci., New York 251, No. 2, 190-199 (2020); translation from Zap. Nauchn. Semin. POMI 480, 48-61 (2019).
MSC:  42C40 65T60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software